# SDR DALA2021111507009

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2017696) DURING INSPECTION FOUND CORROSION ON FLOOR STG RBL 17.70 BTW STATION 500C AND 500D AT FWD CARGO COMPARTMENT. DAMAGE ON FLOOR STRINGER BEAM WAS REPAIRED PER B737-800 ER/A 501407-14MA REV. ORIGINAL SECTION I PARAGRAPH 1. AND B737-800 SRM 53-00-53 REP 2.
